Home Research Publications


Some preprints are available in PDF format (by clicking on the paper title).
Ph.D. dissertation - Long Induced Cycles and Colourings of Graphs, Cambridge University, 1990, supervisor Béla Bollobás

  1. Wojciechowski, J., Classes of transfinite sequences accepted by finite automata, Fundamenta Informaticae VII 2 (1984), 191-223.

  2. Wojciechowski, J., Finite automata on transfinite sequences and regular expressions, Fundamenta Informaticae VIII 3--4 (1985), 379-396.

  3. Wojciechowski, J., The ordinals less than ωω are definable by Finite Automata, J. Demetrovics, G. Katona, A. Salomaa Eds.: ``Algebra, Combinatorics and Logic in Computer Science'', Colloquia Mathematica Soc. J. Bolyai, vol 42, North--Holland, Amsterdam (1985), 871-887.

  4. Gronau, H.-D.O.F., Just, W., Schade, W., Scheffler, P., and Wojciechowski J., Path Systems in Acyclic Directed Graphs, Zastosowania Matematyki (Applicationes Matehematicae) XIX 3--4 (1987), 399-411.

  5. Wojciechowski, J., A new lower bound for snake-in-the-box codes, Combinatorica 9 (1989), 91-99.

  6. Kohayakawa, Y. and Wojciechowski, J., On Small Graphs with Highly Imperfect Powers, Discrete Mathematics 104 (1992), 245-261.

  7. Hilton, A. J. W., Rodger, C. A. and Wojciechowski, J., Prospects for Good Embeddings of Pairs of Partial Orthogonal Latin Squares and of Partial Kirkman Triple Systems, J. Comb. Math. And Comb. Comp. 11 (1992), 83-91.

  8. Wojciechowski, J., Equitable Labellings of Cycles, Journal of Graph Theory 17 (1993), 531-547.

  9. Hilton, A.J.W. and Wojciechowski, J., Weighted Quasigroups, in `Surveys in Combinatorics 1993', (K. Walker, Ed.) LMS Lecture Note Series 187, (1993), 137-171.

  10. Wojciechowski, J., Covering the hypercube with a bounded number of disjoint snakes, Combinatorica 14 (1994), 1-6.

  11. Wojciechowski, J., Long snakes in powers of the complete graph with an odd number of vertices, J. London Math. Soc. (2) 50, (1994) 465-476.

  12. Wojciechowski, J., A necessary condition for the existence of disjoint bases of a family of infinite matroids, Congressus Numerantium 105 (1994), 97-115.

  13. Wojciechowski, J., Disjoint bases for a countable family of rank-finite matroids, Proc. London Math. Soc. (3) 71 (1995), 501-523.

  14. Wojciechowski, J., Splitting necklaces and a generalization of the Borsuk-Ulam antipodal theorem, J. Comb. Math. and Comb. Comp. 21 (1996), 235-254.

  15. Wojciechowski, J., Espousable societies and infinite matroids, Congressus Numerantium 113 (1996), 257-267.

  16. Wojciechowski, J., A criterion for the existence of transversals of set systems, J. London Math. Soc. (2) 56 (1997), 491-503.

  17. Wojciechowski, J., On constructing snakes in powers of complete graphs, Discrete Math. 181, (1998) 239-254.

  18. Alsardary, S. and Wojciechowski, J., The basis number of the powers of the complete graph, Discrete Math. 188 (1998) 13-25.

  19. Ciesielski, K. and Wojciechowski, J., Sums of connectivity functions on Rn, Proc. London Math. Soc. 76 (2), (1998), 406-426.

  20. Wojciechowski, J., Remarks on a Generalization of Radon's Theorem, J. Comb. Math. and Comb. Comp. 29 (1999), 217-221.

  21. Mays, M. E. and Wojciechowski, J. A determinant property of Catalan numbers, Discrete Math., 211 (2000), no. 1-3, 125-133.

  22. Dugdale, J.K, Hilton, A.J.W. and Wojciechowski, J., Fractional latin squares, simplex algebras, and generalized quotients, J. of Statistical Planning and Inference 86 (2000), no. 2, 457-504.

  23. Ciesielski, K. and Wojciechowski, J. Topological dimension and sums of connectivity functions, Topology Appl. 112 (2001), no. 2, 181-191.

  24. Ciesielski, K., Natkaniec, T., and Wojciechowski, J., Extending connectivity functions on Rn,
    Topology Appl. 112 (2001), no. 2, 193-204.

  25. Hilton, A.J.W. and Wojciechowski, J., Amalgamating infinite latin squares, Discrete Math., 292 (2005), 67–81.

  26. Wojciechowski, J., On the Length of Snakes in Powers of Complete Graphs, J. London Math. Soc., (2) 71 (2005), 22–32.

  27. Wojciechowski, J., Infinite Matroidal Version of Hall's Matching Theorem, J. London Math. Soc., (2) 71 (2005), 563–578.

  28. Hilton, A. J. W. and Wojciechowski, J., Semiregular Factorization of Simple Graphs, AKCE J. Graphs. Combin. 2 (2005), 57–62.

  29. Wojciechowski, J., Minimal Equitability of Hairy Cycles, J. Comb. Math. and Comb. Comp., 57 (2006), 129–150.

  30. Zwiefka A., Palzkill T., Han R., Lukomska E., Wojciechowski J., Lukomski S., Combinatorial search for the ligands that specifically recognize the streptococcal collagen-like proteins Scl1 and Scl2, Int. Congr. Ser. 1289 (2006), 207–210.

  31. Pikhurko, O., and Wojciechowski, J., Edge-Bandwidth of Grids and Tori, Theoret. Comp. Sci. 369 (2006), 35–43.

Back Top